# SDR 9803279751

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Cable
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE AUTO SPOILER DO NOT USE INDICATION ILLUMINATED AND THE AUTOMATIC PRESSURIZATION CONTROL BECAME INOPERATIVE AFTER LANDING GEAR RETRACTION.  THE FLIGHT CREW FOLLOWED GROUND SHIFT FAILRUE PROCEDURES IN COM.  DIVERTED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE RIGGED THE GROUND SHIFT CABLES.  OPERATIONAL CHECK OK.
